Reck, Erich H., “Dedekind’s Structuralism: an Interpretation and Partial Defense”, Synthese 137 (2003), 369–419

V. Peckhaus, Mathematical Reviews [MR 2005b:00008; MathSciNet 2025850] (2005).

Download
No fulltext has been uploaded.
Book Review | English
Publishing Year
Journal Title
Mathematical Reviews [MR 2005b:00008; MathSciNet 2025850]
Article Number
MR 2005b:00008; MathSciNet 2025850
LibreCat-ID

Cite this

Peckhaus V. Reck, Erich H., “Dedekind’s Structuralism: an Interpretation and Partial Defense”, Synthese 137 (2003), 369–419. Mathematical Reviews [MR 2005b:00008; MathSciNet 2025850]. 2005.
Peckhaus, V. (2005). Reck, Erich H., “Dedekind’s Structuralism: an Interpretation and Partial Defense”, Synthese 137 (2003), 369–419. Mathematical Reviews [MR 2005b:00008; MathSciNet 2025850].
@article{Peckhaus_2005, title={Reck, Erich H., “Dedekind’s Structuralism: an Interpretation and Partial Defense”, Synthese 137 (2003), 369–419}, number={MR 2005b:00008; MathSciNet 2025850}, journal={Mathematical Reviews [MR 2005b:00008; MathSciNet 2025850]}, author={Peckhaus, Volker}, year={2005} }
Peckhaus, Volker. “Reck, Erich H., ‘Dedekind’s Structuralism: An Interpretation and Partial Defense’, Synthese 137 (2003), 369–419.” Mathematical Reviews [MR 2005b:00008; MathSciNet 2025850], 2005.
V. Peckhaus, “Reck, Erich H., ‘Dedekind’s Structuralism: an Interpretation and Partial Defense’, Synthese 137 (2003), 369–419,” Mathematical Reviews [MR 2005b:00008; MathSciNet 2025850]. 2005.
Peckhaus, Volker. “Reck, Erich H., ‘Dedekind’s Structuralism: An Interpretation and Partial Defense’, Synthese 137 (2003), 369–419.” Mathematical Reviews [MR 2005b:00008; MathSciNet 2025850], MR 2005b:00008; MathSciNet 2025850, 2005.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar